# SDR UALA2013062404372

- Difficulty date: June 21, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 52,463 hours, 20,944 cycles
- Engine: Iae V2522A5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 151ZG DELAMINATED ABOUT 21 BY 27 INCHES.   FLOOR PANEL REPLACED IAW MM.
